MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X30MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X30MM; BONE SCREWS AND PINS : SCREWS
Model Number 1172-30-000
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on an unknown date at (b)(6) hospital.The 1st revision surgery was performed on (b)(6) at (b)(6) hospital.When the 1st revision surgery, the surgeon performed great trochanter osteotomy and jointed with a great trochanter grip, however, there was a suspicion of joint failure.And, there was also suspicion of loosening of the cup, the patient had been under follow-up by the surgeon.It was reported that the patient had a pain in (b)(6) 2020, and the surgeon confirmed the dislocation of the head from the stem¿s neck by x-ray.There was no cause of the dislocation like impact shock.The surgeon thought that the corrosion of neck trunnion point caused the dislocation.The patient cannot walk due to the dislocation.The surgeon planned 2nd revision surgery by replacing the head if he can have his desired implant, but if the implant cannot be engaged, he will continue follow-up for the patient because removing the stem causes an extensive invasive surgery for advanced old age patient as (b)(6).No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
CANCELLOUS BONE SCREW 6.5X30MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10511545
Report Number1818910-2020-19733
Device Sequence Number3508146
Product Code HWC
UDI-Device Identifier10603295007623
UDI-Public10603295007623
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K970929
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1172-30-000
Device Catalogue Number117230000
Device Lot NumberZ6CEL4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 28MM +0; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X20MM; CANCELLOUS BONE SCREW 6.5X30MM; DURALOC 1200 SERIES 56MM OD; ENDURON NEUT 56 OR 68ODX28ID; SOLUTION A 8IN BOW 13.5 LT; UNK HIP LOCKING RING
Patient Age83 YR